# SDR CA120709004

- Difficulty date: July 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2740 · Stabilizer Control System
- Part: Bevel Gear
- Part number: R30002
- Condition: Failed
- Location: Rudder Pedal
- Part time: 14,852 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BRAKING AFTER TOUCH DOWN THE FOOT PEDALS OF CM2 MOVED TO FULL FORWARD INADVERTENTLY.  REMOVED RUDDER PEDAL. ADJUST MECHANISM ACC AMM 27-21-02-000-801 REV 38 FOR INVESTIGATION. FOUND BEVEL GEAR ON CM2 UNSERVICEABLE. BEVEL GEAR CM2 REPLACED PN R3000-2. ACFT RETURNED TO REVENUE SERVICE.
